# SDR 2024FA0000261

- Difficulty date: March 24, 2024
- Submitted: March 26, 2024
- Operation: General aviation
- Aircraft: N724GT
- Make and model: Cessna 560XL
- Aircraft serial: 5564
- Aircraft time: 6,062 hours, 4,563 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Faulted
- Location: Mlg
- Part time: 101 hours, 70 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ANTI SKID LIGHT FAULT RIGHT AFTER TAKE OFF. CREW RAN THROUGH THE CHECKLIST TO RESET ANTI SKID SYSTEM. ANTI SKID LIGHT DID NOT EXTINGUISH. CREW DECIDED IT WAS BEST TO DIVERT THE AIRCRAFT TO ORLANDO WHERE THE CITATION SERVICE CENTER WAS. ALSO A LONG RUNWAY FOR THE INOP ANTI SKID SYSTEM. AFTER LANDING THE CREW FOUND THE TREAD MISSING OFF THE RH MLG TIRE AND DAMAGE TO THE BOTTOM OF THE WING / LOWER FLAP FLIGHT CONTROL. THE TIRE STILL RETAINED SERVICEABLE PRESSURE AND NO PUNCTIONS WERE NOTED ON PROTECTIVE PLY LAYER. THE TIRE ALSO SEVERED THE ANTI SKID HARNESS FOR THE RH MLG. FURTHER EVOLUTIONS ARE BEING PERFORMED MY CESSNA CITATION ORLANDO SERVICE CENTER.
